Author Topic: Weird feelings  (Read 194 times)

Offline Vbrat15

  • Newbie
  • *
  • Posts: 1
  • Karma: +0/-0
    • View Profile
Weird feelings
« on: July 11, 2017, 10:27:17 PM »
I have been on the birth control pill for almost a year and everything has been "normal" and then recently I got this sort of burning feeling down there and then it started itching but went away. Well then I had sex with my boyfriend and it was extremely painful. After that I've been having sort of bloody discharge but sometimes it's just a light pink tinged blood.

Offline XCharlieX

  • Hero Member
  • *****
  • Posts: 19907
  • Karma: +0/-0
    • View Profile
Re: Weird feelings
« Reply #1 on: July 11, 2017, 10:28:12 PM »
If highly doubt that it's anything to do with your pill. Id see your doctor x

Offline Periodstuff

  • Hero Member
  • *****
  • Posts: 7210
  • Karma: +1/-1
    • View Profile
Re: Weird feelings
« Reply #2 on: July 12, 2017, 12:53:02 AM »
Yeah it's not the pill. Sounds like a STI

Period Diary Forum

Re: Weird feelings
« Reply #2 on: July 12, 2017, 12:53:02 AM »